Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 148, Number 2

On free subsemigroups of associative algebras
Edward S. Letzter.
Proc. Amer. Math. Soc. 148 (2020), 457-460
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On schizophrenic patterns in $b$-ary expansions of some irrational numbers
László Tóth.
Proc. Amer. Math. Soc. 148 (2020), 461-469
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Discrete resonance problems subject to periodic forcing
Stephen B. Robinson and Klaus Schmitt.
Proc. Amer. Math. Soc. 148 (2020), 471-477
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Perturbation bounds for eigenspaces under a relative gap condition
Moritz Jirak and Martin Wahl.
Proc. Amer. Math. Soc. 148 (2020), 479-494
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On some embeddings between the cyclotomic quiver Hecke algebras
Kai Zhou and Jun Hu.
Proc. Amer. Math. Soc. 148 (2020), 495-511
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Thick groups have trivial Floyd boundary
Ivan Levcovitz.
Proc. Amer. Math. Soc. 148 (2020), 513-521
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sets in $\mathbb{R}^{d}$ with slow-decaying density that avoid an unbounded collection of distances
Alex Rice.
Proc. Amer. Math. Soc. 148 (2020), 523-526
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On modules $M$ with $𝜏(M) ≅𝜈Ω^{d+2}(M)$ for isolated singularities of Krull dimension $d$
René Marczinzik.
Proc. Amer. Math. Soc. 148 (2020), 527-534
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Effective bounds on the dimensions of Jacobians covering abelian varieties
Juliette Bruce and Wanlin Li.
Proc. Amer. Math. Soc. 148 (2020), 535-551
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quasi-isometric rigidity of a class of right-angled Coxeter groups
Jordan Bounds and Xiangdong Xie.
Proc. Amer. Math. Soc. 148 (2020), 553-568
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Runge tubes in Stein manifolds with the density property
Franc Forstnerič and Erlend Fornæss Wold.
Proc. Amer. Math. Soc. 148 (2020), 569-575
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the first eigenvalue of the normalized $p$-Laplacian
Graziano Crasta, Ilaria Fragalà and Bernd Kawohl.
Proc. Amer. Math. Soc. 148 (2020), 577-590
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A decay estimate for the eigenvalues of the Neumann-Poincaré operator using the Grunsky coefficients
YoungHoon Jung and Mikyoung Lim.
Proc. Amer. Math. Soc. 148 (2020), 591-600
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Almost-orthogonality of restricted Haar functions
Julian Weigt.
Proc. Amer. Math. Soc. 148 (2020), 601-609
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A Liouville theorem for supersolutions of linear elliptic second-order partial differential equations
Vasilii V. Kurta.
Proc. Amer. Math. Soc. 148 (2020), 611-621
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On time-dependent Besov vector fields and the regularity of their flows
David Nicolas Nenning.
Proc. Amer. Math. Soc. 148 (2020), 623-638
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Inhomogeneous Strichartz estimatesin some critical cases
Neal Bez, Jayson Cunanan and Sanghyuk Lee.
Proc. Amer. Math. Soc. 148 (2020), 639-652
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Uniform boundedness for weak solutions of quasilinear parabolic equations
Karthik Adimurthi and Sukjung Hwang.
Proc. Amer. Math. Soc. 148 (2020), 653-665
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the size of orbits in the duals of $C^{*}$-algebras and convolution algebras
Matthias Neufang.
Proc. Amer. Math. Soc. 148 (2020), 667-671
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A dimension-free Hermite–Hadamard inequality via gradient estimates for the torsion function
Jianfeng Lu and Stefan Steinerberger.
Proc. Amer. Math. Soc. 148 (2020), 673-679
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A remark on partial data inverse problems for semilinear elliptic equations
Katya Krupchyk and Gunther Uhlmann.
Proc. Amer. Math. Soc. 148 (2020), 681-685
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
$𝛼∼l $ relatively dense sets and weighted pseudo almost periodic phenomenon
Jin Liang, G. M. N’Guérékata and Ti-Jun Xiao.
Proc. Amer. Math. Soc. 148 (2020), 687-696
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sharp Hausdorff-Young inequalities for the quaternion Fourier transforms
P. Lian.
Proc. Amer. Math. Soc. 148 (2020), 697-703
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Fractional Hermite-Hadamard-type inequalities for interval-valued functions
Hüseyin Budak, Tuba Tunç and Mehmet Zeki Sarikaya.
Proc. Amer. Math. Soc. 148 (2020), 705-718
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Equidistribution of non-pluripolar products associated with quasi-plurisubharmonic functions of finite energy
Taeyong Ahn and Ngoc Cuong Nguyen.
Proc. Amer. Math. Soc. 148 (2020), 719-729
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A Beurling–Lax–Halmos theorem for spaces with a complete Nevanlinna–Pick factor
Raphaël Clouâtre, Michael Hartz and Dominik Schillo.
Proc. Amer. Math. Soc. 148 (2020), 731-740
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Reflexivity and nonweakly null maximizing sequences
Richard M. Aron, Domingo García, Daniel Pellegrino and Eduardo V. Teixeira.
Proc. Amer. Math. Soc. 148 (2020), 741-750
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Convex domains, Hankel operators, and maximal estimates
Mehmet Çelik, Sönmez Şahutoğlu and Emil J. Straube.
Proc. Amer. Math. Soc. 148 (2020), 751-764
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Free products with amalgamation over central $\mathrm{C}^{*}$-subalgebras
Kristin Courtney and Tatiana Shulman.
Proc. Amer. Math. Soc. 148 (2020), 765-776
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On sharp bounds for ratios of $k$-balanced hypergeometric functions
Roger W. Barnard, Kendall C. Richards and Elyssa N. Sliheet.
Proc. Amer. Math. Soc. 148 (2020), 777-786
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Biharmonic wave maps into spheres
Sebastian Herr, Tobias Lamm and Roland Schnaubelt.
Proc. Amer. Math. Soc. 148 (2020), 787-796
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Operator functions and the operator harmonic mean
Mitsuru Uchiyama.
Proc. Amer. Math. Soc. 148 (2020), 797-809
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Spline characterizations of the Radon-Nikodým property
Markus Passenbrunner.
Proc. Amer. Math. Soc. 148 (2020), 811-824
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Exotic symplectic structures
Roger Casals.
Proc. Amer. Math. Soc. 148 (2020), 825-834
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hollow polytopes of large width
Giulia Codenotti and Francisco Santos.
Proc. Amer. Math. Soc. 148 (2020), 835-850
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Translating solitons $C^{1}-$asymptotic to two half-hyperplanes
Eddygledson S. Gama.
Proc. Amer. Math. Soc. 148 (2020), 851-858
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On $⅁\mathbf{Γ}$-complete sets
Gabriel Debs and Jean Saint Raymond.
Proc. Amer. Math. Soc. 148 (2020), 859-873
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Bounded contractions for affine buildings
Mladen Bestvina and Gordan Savin.
Proc. Amer. Math. Soc. 148 (2020), 875-883
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Adding a point to configurations in closed balls
Lei Chen, Nir Gadish and Justin Lanier.
Proc. Amer. Math. Soc. 148 (2020), 885-891
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A further note on the concordance invariants epsilon and upsilon
Shida Wang.
Proc. Amer. Math. Soc. 148 (2020), 893-899
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The torsion of real toric manifolds
Jin Hong Kim.
Proc. Amer. Math. Soc. 148 (2020), 901-911
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Errata to “Settled polynomials over finite fields”
Rafe Jones and Nigel Boston.
Proc. Amer. Math. Soc. 148 (2020), 913-914
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions